2:01 AM

I went to the psychiatrist yesterday again, and the dose of Lithium is up, now it is 900mg (3 capsules). I should be starting to take them all at night inside of spread out throughout the day, but my body is not adjusting to it yet. How do I know? The side effects of upset stomach. My stomach feels terrible. I’ve been taking Gravol to help, but it is so bad I’ll wake up in the middle of the night with stomach pains. Also nausea is a side effect I have been experiencing too, and I noticed that I get motion sickness since taking Lithium. 

At least I have no sucidal wave side effects, huh?

The psychiatrist and I will be working on healthy anger and stress management next meeting. Also I asked her to help me work on my passive agressiveness and it is becoming an issue in my relationships with others. 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s